Hi, I have High Blood Pressure and High Cholesterol. My doctor has me on Micardis HCT and Norvasc. He just increased the Norvasc from 5 to 10 mg. Since then, I don't feel well. I get some swelling in my ankles (which the dr. told me I might get) but I also get pains and swelling in my hands and wrists. Is this from the Norvasc? My doctor said it's usually just the ankles. Anyone with any similar experience?
Also, does Norvasc affect your weight? I am having such a hard time losing any weight since I started this drug.
I checked online and it seems the generic name for Norvasc (in the U.S.) is amlodipine. If you go to the "Health Topics" link above, you will find a couple different listings for amlodipine. Hope that helps, but if it isn't what you're looking for, stop back and I'll see what else I can find to help you.
In the meantime, maybe someone who is familiar with the medication will be able to help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.